# SDR HEEA0012173

- Difficulty date: December 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7128R
- Make and model: Bell 412
- Aircraft serial: 36007
- System (JASC): 6410 · Tail Rotor Blades
- Part: Blade
- Part number: 212010750105
- Condition: Patched
- Location: T/R
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

RECEIVED WITH PATCH ON BLADE  (SEEMS TO HAVE BEEN REPAIRED BY BELL DUE TO DENT ON LEADING EDGE AT T.T. NEW.
